Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On Spanier's higher order operations

Author: Yuh-ching Chen
Journal: Proc. Amer. Math. Soc. 31 (1972), 601-604
MSC: Primary 55.32; Secondary 18.00
MathSciNet review: 0288758
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given a stack $ A$ over a simplicial set $ K$, we construct the generalized Eilenberg-Mac Lane complexes $ K(A,n)$ that represents a stack cohomology theory over $ K$. We show that the higher order operations defined by Spanier are some sections of $ K(A,n)$ over $ K$ for some stack $ A$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.32, 18.00

Retrieve articles in all journals with MSC: 55.32, 18.00

Additional Information

Keywords: Higher order operations, generalized Eilenberg-Mac Lane complexes, injective cogenerators, cohomology representation theorem, obstructions to extending null-homotopies, cross sections
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society